Why does my stomach hurt after radiation and chemo for cervical cancer?
its been 7 years since i had radiation and chemo for cervical cancer and still get sick every time i eat .stomach hurts and diarehia . what would be the best thing to take to help my stomach from hurting all the time . so tired of living like this .
Hi and welcome to HCm it can hurt because afte radioth there are abdominal adhesions and fibrosis thath may occur and it will lead to abdominal discomfort. you should eat easier food and more frequently but in smaller meals. also you should do abdominal imaging test to see is there any bowel obstructiuion.. Wish you good health. Regards
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]